# SDR MYWA100007

- Difficulty date: January 8, 2010
- Submitted: February 22, 2010
- Operation: Air carrier
- Aircraft: N738MA
- Make and model: Boeing 737-8Q8
- Aircraft serial: 32799
- Aircraft time: 13,642 hours, 5,261 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sensor
- Part number: 1296662
- Part serial: 9375
- Condition: Inoperative
- Location: Bleed Air Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - ON DESCENT LT "BLEED TRIP OFF" LIGHT ILLUMINATED.  RESET = OFF LT DUCT PRESSURE "0" RESET TWICE.
